# SDR 96FDEA00593

- Difficulty date: March 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N187FE
- Make and model: Boeing 727-22
- Aircraft serial: 19079
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0500 AND 042, CRACK FOUND IN BS 740 SILL REINFORCEMENT ANGLE FWD WL 170 LBL 38.  REPAIRED 740 SILL ANGLE PER SRM 51-20-1 AND 51-40-3.
